The correlation between female hormones and dp have been discussed here many times.
So many times I doubt whether all of the women here who claim to feel worse before,during and just after are all imagining it.
OCPs have also been discussed and once again several women said they felt much worse when taking the pill.
Doctors including female doctors seem to not take notice of women who report all sorts of emotional complaints due to taking the pill or a particular brand of the pill.
Despite this,have you ever heard women (who have not got dp)confess to feeling depressed,anxious,irritable,weird,"just not themselves"whilst taking the pill?
I know that I have.
Apart from the obvious complaints like weight gain,fluid rentention,insomnia etc.more than not when the topic of the pill is brought up,it's common to hear stories of depression etc.
For about a year prior to my developing chronic dp I would notice that every month like clock work for several days post menstrually,I'd experience dp/dr.
I thought it very odd and eventually accepted that for some unkown reason that it would appear,then wear off until the next month.
My hunch is that it had something to do with an inner ear vestibular problem I have.
Chronic dp set in whilst I was trailing a new contraceptive pill.It is possible that this was coincidental as a couple of other stressors were happening at the same time.
If anyone finds an explanation as to the hormone connection,I'd be more than keen to know about it.
All the best Shelly